# SDR SWAA081105

- Difficulty date: February 27, 2008
- Submitted: February 28, 2008
- Operation: Air carrier
- Aircraft: N659SW
- Make and model: Boeing 737301
- Aircraft serial: 23229
- Aircraft time: 68,361 hours, 51,645 cycles
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Part number: 69446915
- Part serial: 3242
- Condition: Faulty
- Location: Lt Mlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CREW REPORTED LT MLG DID NOT EXTEND WITH GEAR HANDLE.  CYCLED GEAR HANDLE RED LIGHTS REMAINED ILLUMINATED.  LOWERED LT MLG MANUALLY.  REMOVED AND REPLACED UPLOCK ACTUATOR AND TRANSFER CYLINDER PER MM.
